MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. LIBERTY CYCLER SET, SINGLE CONN./EXT. DL; System, Peritoneal, Automatic Delivery

ERIKA DE REYNOSA, S.A. DE C.V. LIBERTY CYCLER SET, SINGLE CONN./EXT. DL; System, Peritoneal, Automatic Delivery
Catalog Number 050-87216A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Peritonitis (2252)
Date of Event 09/06/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Clinical review: a temporal relationship exists between the pd therapy with the liberty select cycler/ liberty cycler set and the patient¿s peritonitis event.However, currently there is no objective evidence that a liberty select cycler/liberty cycler set malfunction or product deficiency caused this event.Peritonitis is a well-documented complication in pd patients.Based on the available information, the peritonitis event can be attributed to patient breach in infection control in the patient¿s home environment involving a pet cat the plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.
 
Event or Problem Description
A peritoneal dialysis (pd) patient's wife reported that the patient was hospitalized for peritonitis.There were no reported allegations that the event was caused by fresenius products.In additional follow-up call, the pd nurse confirmed that on (b)(6) 2026 this patient was hospitalized with peritonitis.The nurse indicated that the patient had a pd culture obtained (in the hospital) but the results were no available during follow-up.However, per the pd nurse, the patient¿s nephrologist, the bacteria isolated in the pd culture is associated with cat hair.The patient was initiated on intra-peritoneal (ip) antibiotic therapy utilizing ampicillin (dose unknown).The patient remained in the hospital at the time follow-up was performed.The patient¿s nurse confirmed that the patient did not have any fluid leaks or issues with fresenius products in relation to the peritonitis event.The nurse indicated that this bacterium is associated with cat hair.The nurse stated that the peritonitis event was attributed to patient breach in infection control in the home environment where the patient has a pet cat.

Brand Name
LIBERTY CYCLER SET, SINGLE CONN./EXT. DL
Common Device Name
System, Peritoneal, Automatic Delivery
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
Manufacturer (Section G)
ERIKA DE REYNOSA, S.A. DE C.V.
director, quality systems
900 w zaragosa drive suite d
pharr TX 78577
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
+1(617)417-5172
MDR Report Key50883810
Report Number0008030665-2026-02565
Device Sequence Number21316991
Product Code FKX
UDI-Device Identifier00840861102716
UDI-Public00840861102716
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K173718
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number050-87216A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2026
Supplement Date Received by Manufacturer09/25/2026
Initial Report FDA Received Date09/24/2026
Supplement Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Delflex PD Fluid.; Liberty Select Cycler.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale